A short and elementary proof of the main Bahadur-Kiefer theorem

Research output: Contribution to journalArticleScientificpeer-review

230 Downloads (Pure)
Original languageEnglish
Pages (from-to)526-531
Number of pages5
JournalAnnals of Probability
Volume24
Issue number1
Publication statusPublished - 1996

Cite this

@article{bd980f38c118417498168d4d7b9f5371,
title = "A short and elementary proof of the main Bahadur-Kiefer theorem",
author = "J.H.J. Einmahl",
note = "Pagination: 5",
year = "1996",
language = "English",
volume = "24",
pages = "526--531",
journal = "Annals of Probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",
number = "1",

}

A short and elementary proof of the main Bahadur-Kiefer theorem. / Einmahl, J.H.J.

In: Annals of Probability, Vol. 24, No. 1, 1996, p. 526-531.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A short and elementary proof of the main Bahadur-Kiefer theorem

AU - Einmahl, J.H.J.

N1 - Pagination: 5

PY - 1996

Y1 - 1996

M3 - Article

VL - 24

SP - 526

EP - 531

JO - Annals of Probability

JF - Annals of Probability

SN - 0091-1798

IS - 1

ER -